# SDR ABXA9600466

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam Web
- Part number: 99234849
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CRACKS IN THE FLOOR BEAM WEBS AT STA 180 LBL 19 AND LBL 22.  REPAIRED IAW DC-9 SRM 53-05, FIGURE 75.
